# SDR SWAA0657

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, NUMBER 2 ENGINE FAILED WITH ACCOMPANYING LOUD BANG AND SEVERE VIBRATION.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 2 ENGINE ASSEMBLY.
